# SDR AALA20161104019

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 6,393 hours, 2,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 DOOR DAMPER CYLINDER PRESSURE LOW, 1500 PSI AT 41 DEGREES.  SERVICED CYLINDER IAW AMM 52-10-00.  OPERATIONAL CHECK GOOD.
